# SDR SWIA200616502

- Difficulty date: March 31, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 10,279 hours, 7,979 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT, INBOARD GND SPOILER FAULT STATUS MSG.  REPLACED RIGHT OUTBOARD SPOILERON PCU IAW 27-62-01 AND SECU NR 1 IAW MM 27-61-05, OPERATIONAL CHECK OK.  P/N ON 49-164-06, S/N OFF 01598, P/N ON 270007, S/N OFF 4508.
